# SDR CA090225007

- Difficulty date: February 24, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 10585KFGH
- Condition: Cracked
- Location: Fuel/Oil
- Part time: 481 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IT WAS NOTICED ON A RETURN FLIGHT THAT OUR AIRCRAFT HAD OIL STAINING AND LEAKAGE ON THE LOWER LEFT NACELLE AND LANDING GEAR.  WHEN THE AIRCRAFT WAS TROUBLESHOT IT WAS FOUND THAT THE STEWART WARNER FUEL TO OIL HEATER WAS CRACKED ON THE CORNER EDGE RADIUS FOR ROUGHLY AN INCH IN LENGTH.  IF YOU OBSERVE THE FOLLOWING PICTURES YOU CAN SEE THE BUBBLING FROM THE LEAK WHEN THE PART WAS PRESSURIZED.
